# SDR AALA981330

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Clamp
- Condition: Loose
- Location: Shut Off Valve
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 0405 - DURING CLIMB-OUT PASSING FL 300, CREW NOTICED LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  CREW ACCOMPLISHED EMERGENCY CHECK LIST, AIR INTERRUPTED AND LANDED BNA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AFT RIGHT CLAMP AT FLOW CONTROL SHUT-OFF VALVE LOOSE.  TIGHTENED LOOSE CLAMP AT FLOW CONTROL SHUT-OFF VALVE.  ACCOMPLISHED ENGINE RUN WITH NO LEAKS NOTED.  SYTSEM GROUND CHECKED, NORMAL OPERATION.  (X)
